×

zbMATH — the first resource for mathematics

Linear Ljapunov functions for equations with positive solutions and the root-mean-square stability. (English. Russian original) Zbl 0283.34065
Sov. Math., Dokl. 13, 708-712 (1972); translation from Dokl. Akad. Nauk SSSR 204, 550-553 (1972).
MSC:
34K20 Stability theory of functional-differential equations
34D20 Stability of solutions to ordinary differential equations
47L07 Convex sets and cones of operators
34G99 Differential equations in abstract spaces
PDF BibTeX XML Cite